Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Northern Indiana

June 22, 2013Fulton County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2013, 5:53 PM EDT for Fulton County, Ohio. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 5:53 PM EDT (21:53 UTC)
Expired
Jun 22, 2013, 7:00 PM EDT
In force
67 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Fulton County, OH

The radar

The Detroit radar (KDTX), 127 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WUUS53 KIWX 222153
SVRIWX
OHC051-222300-
/O.NEW.KIWX.SV.W.0053.130622T2153Z-130622T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN NORTHWEST OHIO...

* UNTIL 700 PM EDT

* AT 552 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  WAUSEON...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELTA AROUND 615 PM EDT.
  SWANTON AROUND 640 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LYONS...WINAMEG...SEWARD...
BRAILEY...ASSUMPTION AND METAMORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4150 8386 4150 8389 4154 8427 4171 8427
      4172 8426 4171 8414 4172 8414 4171 8397
      4172 8397 4171 8387
TIME...MOT...LOC 2153Z 269DEG 14KT 4163 8413

HAIL...0.75IN
WIND...60MPH

$$
3 follow-up statements
353 
WWUS53 KIWX 222208
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 PM EDT SAT JUN 22 2013

OHC051-222300-
/O.CON.KIWX.SV.W.0053.000000T0000Z-130622T2300Z/
FULTON OH-
608 PM EDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON COUNTY
UNTIL 700 PM EDT...

AT 606 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF SWANTON TO DELTA...AND MOVING
EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SWANTON...METAMORA...ASSUMPTION AND BRAILEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4150 8386 4150 8389 4154 8427 4171 8427
      4172 8426 4171 8414 4172 8414 4171 8397
      4172 8397 4171 8387
TIME...MOT...LOC 2208Z 269DEG 14KT 4170 8396 4160 8396
          4152 8404

HAIL...0.75IN
WIND...60MPH

$$
424 
WWUS53 KIWX 222220
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EDT SAT JUN 22 2013

OHC051-222300-
/O.CON.KIWX.SV.W.0053.000000T0000Z-130622T2300Z/
FULTON OH-
620 PM EDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FULTON
COUNTY UNTIL 700 PM EDT...

AT 615 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 8 MILES NORTH OF SWANTON TO 5 MILES SOUTHEAST OF 
DELTA...AND MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN FULTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4150 8386 4150 8389 4153 8414 4169 8408
      4171 8405 4171 8397 4172 8397 4171 8387
TIME...MOT...LOC 2219Z 269DEG 14KT 4169 8388 4160 8388
          4151 8394

HAIL...<.75IN
WIND...60MPH

$$
518 
WWUS53 KIWX 222248
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT SAT JUN 22 2013

OHC051-222258-
/O.CAN.KIWX.SV.W.0053.000000T0000Z-130622T2300Z/
FULTON OH-
648 PM EDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS AND EXITED THE WARNED AREA...AND NO LONGER POSES AN 
IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4150 8386 4150 8389 4153 8414 4169 8408
      4171 8405 4171 8397 4172 8397 4171 8387
TIME...MOT...LOC 2248Z 269DEG 14KT 4169 8373 4160 8373
          4151 8379

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:07 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 22, 3:07 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
307 PM EDT SAT JUN 22 2013

.SYNOPSIS...
ISSUED AT 308 PM EDT FRI JUN 21 2013

A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE EASTERN UNITED
STATES...BRINGING HOT AND HUMID CONDITIONS TO THE REGION FOR THE
NEXT FEW DAYS. AFTERNOON SHOWERS AND THUNDERSTORMS MAY OCCUR
ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 306 PM EDT SAT JUN 22 2013

CURRENT WEATHER PATTERN IS ONE OF BOUNDARY...BOUNDARY...WHO HAS THE
BOUNDARY. HAND ANALYSIS OF THE SURFACE DATA IDENTIFIED NUMEROUS
MESO-LOWS WITH WAKE HIGH PRESSURE NOW EXTENDING FROM LOWER LAKE
MICHIGAN INTO CENTRAL MICHIGAN.

CONVECTIVE TEMPERATURES HAVE BEEN REACHED OVER MUCH OF THE FORECAST
AREA AND A PRONOUNCED OUTFLOW/LAKE ENHANCED BOUNDARY EXTENDS FROM
NEAR HILLSDALE TO KIWX TO KNOX INDIANA. SOUTH OF THE BOUNDARY
INSTABILITY IS BEING REALIZED AND TS STARTING TO FIRE.

VERY LOW SHEAR ENVIRONMENT AND THE STORMS ARE PULSE IN NATURE. AFTER
COLLAPSE THESE WILL FURTHER MUDDLE THE FORECAST PROCESS AS EACH
BOUNDARY WILL BE CAPABLE OF TRIGGERING FURTHER CONVECTION. WITH THE
RAPID COLLAPSES...EXPECT TO SEE ISOLATED WIND GUSTS TO 50 MPH.
FREEZING LEVEL IS ABOVE 14K FEET...AND THESE STORMS WILL BE
EFFICIENT RAIN PRODUCERS.

AFTER THE CONVECTION TONIGHT...EXPECT TO SEE MESOHIGH AND STABILIZED
BOUNDARY LAYER DOMINATE THE WEATHER FOR LATER TONIGHT INTO SUNDAY
WITH THE MOST FAVORED INSTABILITY SOUTH AND EAST OF THE FORECAST
AREA.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 306 PM EDT SAT JUN 22 2013

FEW CHANGES TO ONGOING FORECAST WITH RAMPANT CONCERNS REGARDING
CONVECTIVE POTENTIAL AS STRONG RIDGING SLOWLY IS SUPPRESSED SOUTH
AND ALLOW FOR INCREASED POTENTIAL FOR WAVES OF SHOWERS AND
THUNDERSTORMS. PRIOR TO WEDNESDAY...ACTIVITY WILL REMAIN TOUGH TO
PINPOINT WITH MESOSCALE DETAILS LIKELY DICTATING GO/NO-GO FOR
DEVELOPMENT OF MAINLY AFTERNOON/EVENING CONVECTION. GRIDS WERE
HANDLING DECENT BUT DID EXPAND COVERAGE SOMEWHAT...STILL MAINTAINING
SLGT CHC OR LOW END CHC. BEST CHANCES STILL RESIDE FROM MID WEEK
INTO THE WEEKEND AS MAIN UPPER LOW PUSHES INTO THE GREAT LAKES. 40
POPS STILL WARRANTED WITH INCREASES LIKELY WITH TIME.

TEMPS WILL REMAIN NEAR OR ABOVE NORMAL INTO LATE WEEK BEFORE
LOWERING HGTS ALLOW FOR TEMPS TO DROP BELOW NORMAL...INTO THE 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 125 PM EDT SAT JUN 22 2013

INSTABILITY COVERS THE FORECAST AREA AND NUMEROUS CONVECTIVE
BOUNDARIES. CLOSE TO CONVECTIVE TEMPERATURE AND HAVE SEEN SEVERAL
AREAS OF CU FORMING ALONG AND BETWEEN THE BOUNDARIES. EXPECT TO
SEE VFR CONDITIONS AT THE INDIVIDUAL TAF SITES...HOWEVER THE SLOW
MOVEMENT OF THE STORMS AND THE DEEP MOISTURE WILL ALLOW FOR
ISOLATED IFR TO LIFR CONDITIONS WITH EACH STORM.

PULSE STORM DEVELOPMENT INITIALLY WILL COALESCE INTO SEVERAL LINES
OF STORMS. GUSTY WINDS AND HEAVY RAINFALL ARE EXPECTED.

CONDITIONS WILL IMPROVE RAPIDLY AFTER SUNSET.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...CEO
SHORT TERM...LEWIS
LONG TERM...FISHER
AVIATION...LEWIS

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 22, 5:29 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT SAT JUN 22 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-230900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT SAT JUN 22 2013 /429 AM CDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING. A FEW STORMS MAY PRODUCE LOCALLY DAMAGING WINDS...SMALL
HAIL AND TORRENTIAL RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-230900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
529 AM EDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST TUESDAY THROUGH THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 22, 4:41 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EDT SAT JUN 22 2013

INZ024>026-032-222130-
GRANT IN-HUNTINGTON IN-WABASH IN-WELLS IN-
441 PM EDT SAT JUN 22 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN GRANT...
SOUTHWESTERN WELLS...SOUTHERN HUNTINGTON AND SOUTHEASTERN WABASH
COUNTIES...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF VAN BUREN...OR 9 MILES NORTH
OF MARION...MOVING EAST AT 15 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  VAN BUREN...
  MOUNT ETNA...
  PLEASANT PLAIN...
  LANCASTER...
  WARREN...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4078 8537 4061 8534 4058 8567 4073 8571
TIME...MOT...LOC 2041Z 262DEG 15KT 4068 8560
Local storm report, Jun 22, 4:53 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     2 SSW MAHON             40.92N  85.40W
06/22/2013                   HUNTINGTON         IN   EMERGENCY MNGR

            LARGE TREE LIMB BLOCKING WB LANES OF US 24 NEAR 600 N

&&

CEO
Local storm report, Jun 22, 4:58 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     3 S BANQUO              40.66N  85.61W
06/22/2013                   HUNTINGTON         IN   EMERGENCY MNGR

            10X20FT SECTION OF SHINGLES OFF OF BUILDING AT GARDENS
            OF MEMORY CEMETARY NEAR SR 218 AND SR 9. SPOTTER
            ESTIMATED 65 MPH WIND GUST

&&

CEO
Special weather statement, Jun 22, 5:00 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EDT SAT JUN 22 2013

INZ007-MIZ081-OHZ001-002-222130-
FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH-
500 PM EDT SAT JUN 22 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN FULTON...NORTHERN
WILLIAMS...SOUTHEASTERN HILLSDALE AND EASTERN STEUBEN COUNTIES...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
FAYETTE TO 8 MILES NORTHWEST OF FAYETTE TO 7 MILES NORTHWEST OF
PIONEER...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  FRONTIER...
  OAKSHADE...
  DENSON AND RANSOM...
  LYONS AND SHADYSIDE...
  SEWARD...
  PITTSFORD...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4162 8492 4193 8443 4193 8437 4190 8437
      4190 8435 4171 8436 4171 8414 4172 8414
      4171 8397 4172 8397 4172 8388 4170 8387
      4164 8388
TIME...MOT...LOC 2100Z 247DEG 18KT 4178 8428 4179 8438
          4174 8463
Local storm report, Jun 22, 5:03 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     HUNTINGTON              40.88N  85.50W
06/22/2013                   HUNTINGTON         IN   EMERGENCY MNGR

            LARGE TREE DOWN ON FREDERICK STREET IN BETWEEN HANNAH
            ST AND HERMAN ST.

&&

CEO
Special weather statement, Jun 22, 5:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT SAT JUN 22 2013

INZ033-034-222200-
BLACKFORD IN-JAY IN-
530 PM EDT SAT JUN 22 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN BLACKFORD AND
WESTERN JAY COUNTIES...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNKIRK...MOVING NORTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PENNVILLE...
  CENTER...BLAINE AND BALBEC...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4039 8522 4039 8532 4042 8538 4057 8522
      4057 8515 4042 8497 4035 8521
TIME...MOT...LOC 2130Z 243DEG 17KT 4041 8522

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 5:12 PM EDTAreal Flood AdvisoryIWXFulton, Williams3 hr
Jun 22, 6:51 PM EDTSpecial Weather StatementIWXFulton39 min
Jun 22, 7:22 PM EDTSpecial Weather StatementIWXHenry53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.